Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Achy legs with feet burning sensation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 636 Questions
Doctor :   Hi
Doctor :  
it seems you have moved out of the chat window, please do log in if you have any medical query
Doctor :   Hi
Doctor :  
How can I help you?
User :   Ive had burning feeling in both of my feet, the top part of my feet are sore and hot
Doctor :   Ok

User :   when i wake up in the middle of the night, when i walk on my feet they are very achy
Doctor :  
Ok
User :   and stiff
Doctor :  
Ok
Doctor :  
Since when are you experiencing these symptoms?
User :   about 2 weeks
Doctor :  
Do you have fever?
User :   It also hurts to touch my foot with the other foot.
User :   no fever
User :   not sure if this is connected but i've had a yeast infection about the same time
Doctor :  
Are you on any medications apart from the advil medications?
User :   i've been using miconzale for the last 4 nights and i still have a burning sensation
User :   no i'm not taking any advil
Doctor :   Ok.
Doctor :  
Apart from miconazole are you on any other medications?
User :   no other medication
Doctor :  
Ok.
Doctor :  
Do you wake up with these symptoms or is the symptoms noticed after some minutes of waking?
User :   the symptoms wake me up
Doctor :  
Ok.
Doctor :  
Do you have sweating, tremors, palpitations associated with them?
User :   i do have hot flashes do to menopause
Doctor :  
Ok
Doctor :   I shall explain it to you.
Doctor :   With the history you have suggested your symtoms may be due to
Doctor :  
1. Peripheral neuritis
Doctor :  
it means inflammation of nerves
Doctor :  
the cause could be secondary to vitamin deficiency
Doctor :  
Or occasionally due to drugs
Doctor :  
2. It could be secondary to anxiety too, since you been having symptoms of anxiety recently
User :   i've never taken drugs unless prescribed by doctor and even then a low dose
User :   you must be thinking about my daughter. i'm 51 yrs old and do not have any anxiety issues
Doctor :   Ok
Doctor :  
I had been going through your previous chat, and there was her records.
Doctor :  
Sorry.
Doctor :  
So I would need few more details on the history then.
Doctor :   If you do not mind.
Doctor :  
Shall I proceed?
User :   sure
Doctor :  
Do you have diabetes, hypertension?
User :   no diabetes, hypertension
User :   yes to hypertension
Doctor :   Have you got it checked?
Doctor :   I mean about the diabetes.
User :   yes i take lisinopril 10-12.5 mg
Doctor :  
Do you have back ache?
Doctor :  
Do you presume that you do not have diabetes or have you got it checked?
Doctor :  
Are you there?
Doctor :  
Are you there?
Doctor :  
I have to close the window as you are not responding. Please chat with our doctors 24/7 for medical queries.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor